# SDR ECPR466DAA

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: General aviation
- Aircraft: N9228X
- Make and model: Piper PA-28-161
- Aircraft serial: 2841073
- Aircraft time: 12,448 hours
- Engine: Lyc O320D2G
- Engine time: 3,105 hours
- Propeller: Snsnch 74DM
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 358460203
- Condition: Cracked
- Location: Engine Firewall
- Part time: 12,448 hours
- Component: Firewall Frame, Piper
- Component part number: 3514403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ECPR) THE LT AND RT BATTERY BOX SUPPORT ANGLE ASSEMBLIES, PNS 35846-02 & 35846-03, WERE FOUND CRACKED JUST INBD, TOWARDS THE BATTERY BOX, OF THE BOTTOM FIREWALL ATTACH HOLES. THE CRACKS WERE BETWEEN THE ACTUAL HOLE AND THE START OF THE CURVED PORTION OF THE ANGLE. THESE CRACKS DID NOT GO THROUGH THE HOLES THEMSELVES.
